# SDR SWAA2021042760296

- Difficulty date: March 30, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED BS 500500A LBL21 WL 156. REMOVED AND REPLACED FWD CARGO BAY BAFFLE BS 500500A LBL 21 WL 156 I.A.W SRM 5140020G0 AND DWG 143A7505 REV:
